# SDR IXXA070049O

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,928 hours, 36,055 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 898475
- Part serial: 61423
- Condition: Defective
- Location: Nr 4 Nacelle
- Part time: 86,928 hours, 36,055 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, THE CREW NOTICED NUMBER 4 FIRE WARNING LIGHT WAS INTERMITTENT.  THE CREW RETURNED TO KTOL WITHOUT INCIDENT.  MAINTENANCE INSPECTED NUMBER FOUR FIRE WARNING SYSTEM AND REPLACED LEFT AFT FIRE LOOP, OPERATIONAL CHECK WAS GOOD IAW DC8 MAINTENANCE MANUAL 26-10-1.  AIRCRAFT WAS RETURNED TO SERVICE.
